# SDR FDEA201010214126

- Difficulty date: October 21, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652083272
- Condition: Corroded
- Location: Bs 950d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SURFACE OF FLOORBEAM LOWER FLANGE, STA 950D, LBL 25 - LBL 45 CUT OUT DAMAGE IN LOWER CHORD OF FLOORBEAM 23 1/4" LONG IAW SRM REV 103, 53-10-8 FIG 2. FABRICATED 2 REPAIR ANGLES FROM 7075-T6, .063" X 31 1/2" X 2 5/8", FILLER FROM BAC 1505-100797, 23 1/4" X 2 3/8", STRAP FROM 7075-T6 .063" X 33 5/8" X 2 1/8" IAW SRM 53-10-8 FIG 2, INSTALLED ANGLES, FILLER AND STRAP IAW SRM 53-10-8 FIG 2.
